# SDR 98ZZZX1833

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N523FB
- Make and model: Hughes 500N
- Aircraft serial: LN003
- System (JASC): 6710 · Main Rotor Control
- Part: Trim Switch
- Part number: 121810064603
- Condition: Failed
- Location: Pilot Cyclic
- Part time: 598 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CYCLIC TRIM SWITCH RUNS AWAY TO RIGHT SIDE.
